# SDR KCS2008F00003

- Difficulty date: July 7, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ABOUT 2:52 A.M. EDT ON JULY 7, THE CARGO AIRCRAFT (N714CK), CRASHED SHORTLY AFTER TAKEOFF FROM EL DORADO INTERNATIONAL AIRPORT, BOGOTA, COLOMBIA.  (A)  [THIS IS AN ACCIDENT(AP)]
